Pacific Journal of Mathematics

Injective modules over Noetherian rings.

Eben Matlis

Article information

Source
Pacific J. Math., Volume 8, Number 3 (1958), 511-528.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103039896

Mathematical Reviews number (MathSciNet)
MR0099360

Zentralblatt MATH identifier
0084.26601

Subjects
Primary: 18.00

Citation

Matlis, Eben. Injective modules over Noetherian rings. Pacific J. Math. 8 (1958), no. 3, 511--528. https://projecteuclid.org/euclid.pjm/1103039896


Export citation

References

  • [1] G. Azumaya, Corrections and supplementariesto my paper concerningKrull-Remak- Schmidfstheorem, Nagoya Math. 1 (1950), 117-124.
  • [2] G. Azumaya, duality theory for injective modules, (forthcoming).
  • [3] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1956.
  • [4] B. Eckmann and A. Schopf, Uber injective Moduln, Arch. Math., 4 (1953), 75-78.
  • [5] I. Kaplansky, Infinite Abelian groups, University of Michigan Press, 1954.
  • [6] Y. Kawada, K. Morita, and H. Tachikawa, On injective modules, Math. Z. 68, (1957), 216-226.
  • [7] H. Nagao and T. Nakayama, On the structure of (MQ) and (Mu) modules, Math. Z. 59 (1953), 164-170.
  • [8] D. Northcott, Ideal theory, Cambridge University Press, 1953.
  • [9] A. Rosenberg and D. Zelinsky, Finiteness of the injective hull, (forthcoming).